# SDR CA970815010

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 3NM
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separated
- Location: Nr1 Position
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT DEVELOPED ROUGH RUNNING ON NR1 ENGINE IN CRUISE. ALL ENGINE PARAMETERS WERE NORMAL. POST FLIGHT INSPECTION FOUND THE NR1 CYLINDER SEPARATED AT THE BARREL/HEAD.
